# SDR 97ZZZX1212

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705CA
- Make and model: Boeing 727223
- Aircraft serial: 19479
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: A3060172101
- Condition: Corroded
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 9601 - FLOOR PATH LIGHTING INOPERABLE.  REPLACED DEFECTIVE HARDWARE AND HARNESS.
